# SDR UIEA2021022400416

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,495 hours, 19,703 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 582C
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENG START AT 50N2 EICAS "L ENG STARTER" FOLLOWED BY EICAS "L STARTER CUTOUT" (REMOVED AND REPLACED LT ENG START VALVE IAW B767 AMM 80-11-02/004-404-011.  TEST GOOD WITH ENG RUN UP IAW B767 IAW 70-00-00-995.)
